| Model Number |
10001007201310012 |
| Medical Device Problem Code |
Failure to Convert Rhythm (1540)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to cardiovert an 82-year-old male patient three times, the patient was unable to convert.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.Please reference medwatch report 1220908-2025-02539 for a similar event reported from the same customer.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive functional testing including stressing, and bench handling without duplicating the report.An internal inspection found shields loose.The analog board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.